# SDR AMTA200700668

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Locked
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH WING ANTI-ICE SWT SELECTED ON EICAS MSG DISPLAYED REPECTIVE VALVE LIGHTS ILLUM.  FOUND BOTH RT AND LT WING TAI VALVES IN MANUAL LOCKED POSITION, REOPENED BOTH VALVES, PERFORMED ADJ AND TEST IAW 30-11-00-5.  OPS NORMAL.  (K)
